# SDR AWXA960150

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND NR 6 SLAT CENTER AUXILIARY TRACK CUT OUT ON FIXED LEADING EDGE HAS CRACK CONTINUING PAST PREVIOUS BLEND OUT.  CUT OUT DAMAGED SKIN SECTION.  FABRICATED NEW SKIN AND REPAIR DOUBLER AND INSTALLED REPAIR PARTS PER ER NR 2-57-31-16.  (X)
